Monogenic groups
Compositio Mathematica, Tome 18 (1967) no. 1-2, p. 155-161
@article{CM_1967__18_1-2_155_0,
     author = {Rajagopalan, M. and Rotman, J. J.},
     title = {Monogenic groups},
     journal = {Compositio Mathematica},
     publisher = {P. Noordhoff N. V., Groningen},
     volume = {18},
     number = {1-2},
     year = {1967},
     pages = {155-161},
     zbl = {0241.22012},
     mrnumber = {220831},
     language = {en},
     url = {http://www.numdam.org/item/CM_1967__18_1-2_155_0}
}
Rajagopalan, M.; Rotman, J. J. Monogenic groups. Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 155-161. http://www.numdam.org/item/CM_1967__18_1-2_155_0/

B. Eckmann, [1] Über monothetische Gruppen, Comm. Math. Helv., 16, (1943), pp. 249-263. | Zbl 0061.04402

L. Fuchs, [2] Abelian Groups, Publishing House of the Hungarian Academy of Sciences, Budapest (1958). | MR 106942 | Zbl 0091.02704

I. Kaplansky, [3] Infinite Abelian Groups, University of Michigan Press, Ann Arbor (1954). | MR 65561 | Zbl 0057.01901

L.A. Rubel, [4] Uniform distribution on locally compact groups, Comm. Math. Helv. (to appear). | MR 179289 | Zbl 0152.03703

W. Rudin, [5] Fourier analysis on groups, Interscience, (Now John Wiley) (1960) New York. | MR 1038803 | Zbl 0107.09603